Wyoming, 2012

Heavy Snow in Wyoming, February 21 to 23, 2012

February 21 to 23, 2012 · NWS CYS · 4 events in 2 counties and zones

Strong and moist northwesterly upslope flow produced heavy snowfall over the Snowy and Sierra Madre mountains. Sustained west to northwest winds of 30 to 40 mph with gusts to 60 mph created considerable blowing and drifting snow with near blizzard conditions.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Strong and moist northwesterly upslope flow produced heavy snowfall over the Snowy and Sierra Madre mountains. Sustained west to northwest winds of 30 to 40 mph with gusts to 60 mph created considerable blowing and drifting snow with near blizzard conditions. Snow accumulations with this winter storm ranged from one to two feet.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 20, 10:21 PM MST, 1 hour 39 minutes earlier.

Area forecast discussion, Feb 20, 10:21 PM MST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1021 PM MST MON FEB 20 2012

.AVIATION...06Z TAF ISSUANCE...VFR CEILINGS BETWEEN 10000 AND
20000 FT AGL WILL PREVAIL MOST AREAS. THE EXCEPTION WILL BE
ACROSS MOST OF CARBON COUNTY INCLUDING THE KRWL AND KSAA
AIRFIELDS WHERE OCCASIONAL MVFR CEILINGS AND VISIBILITIES ARE
FORECAST WITH LIGHT SNOW SHOWERS AND BLOWING SNOW THROUGH EARLY
TUESDAY MORNING. THE MOUNTAINS WILL BE OBSCURED THROUGH THE
FORECAST PERIOD DUE TO CEILINGS AND OCCASIONAL SNOW SHOWERS.
STRONG WEST TO SOUTHWEST WINDS OF 25 TO 35 KT GUSTING TO 50
KT CREATING DANGEROUS CROSS WINDS AND AREAS OF MODERATE TURBULENCE
FOR THE SOUTHEAST WY AIRFIELDS TONIGHT AND TUESDAY. THE WESTERN
PANHANDLE AIRFIELDS CAN EXPECT WESTERLY WINDS AROUND 10 KT
OVERNIGHT...INCREASING TO 15 TO 25 KT AND GUSTY BY LATE TUESDAY
MORNING.

&&

.PREV DISCUSSION... /ISSUED 833 PM MST MON FEB 20 2012/

UPDATE...CURRENT WATER VAPOR LOOP SHOWS A WEAK SHORTWAVE MOVING
SOUTHEAST ACROSS CENTRAL WY PROVIDING LIFT FOR LIGHT SNOW SHOWERS
OVER THE SNOWY/SIERRA MADRES THIS EVENING. ELSEWHERE ACROSS
SOUTHEAST WY...STRONG WESTERLY WINDS WERE COMMON...MAINLY IMPACTING
THE WIND CORRIDORS LIKE ARLINGTON AND BORDEAUX WHICH RECORDED
GUSTS OF 60 TO 70 MPH DURING THE PAST HOUR. THE MEDICINE BOW PROFILER
WAS MEASURING 45 TO 55 KT AT THE LOWEST GATE /2KM ABOVE SURFACE/.
00Z CRAIG-CASPER 700/850MB HEIGHT GRADIENTS ALREADY EXCEEDING
60M...AND FORECAST TO CONTINUE INCREASING THROUGH THE NIGHT.
THEREFORE...CURRENT WIND HIGHLIGHTS IN GOOD SHAPE. 8 PM TEMPS OVER
EXTREME SOUTHEAST WY ALREADY AT FORECAST MINIMUMS...AND LOWERED 2-4
DEGREES.

PREV DISCUSSION... /ISSUED 257 PM MST MON FEB 20 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY...
THE STORM SYSTEM HAS MOVED OVER CENTRAL NEBRASKA AND CENTRAL KANSAS
EARLY THIS AFTERNOON.  AS THE STORM MOVES FURTHER AWAY...THE LIGHT
SNOW HAS ENDED OVER THE CWA WITH THE EXCEPTION OF FLURRIES OVER THE
HIGHER ELEVATIONS OF THE SNOWY AND SIERRA MADRE RANGES.  ALSO...THE
WINDS OVER THE EAST PART OF THE CWA HAVE BEEN SLOWLY DIMINISHING.
OVER THE PANHANDLE THE WINDS WERE STILL CLOSE TO ADVISORY CRITERIA
AND SO WILL CONTINUE THE PREVIOUSLY ISSUED WIND ADVISORY OVER
THAT AREA UNTIL 00Z.

THE MAIN CONCERN FOR THE REMAINDER OF THE FORECAST WILL BE VERY
STRONG WINDS...ESPECIALLY TUESDAY NIGHT AND WEDNESDAY. THE FLOW
ALOFT OVER THE REGION BECOMES MORE WESTERLY THROUGH WEDNESDAY AND
SIGNIFICANTLY INCREASES IN SPEED. THE 300 MB JET TUESDAY NIGHT AND
WEDNESDAY WILL BE OVER NORTHERN AND CENTRAL WYOMING AND 700 MB
WINDS INCREASE TO OVER 70 KNOTS. SURFACE PRESSURE FALLS TAKE PLACE
OVER AND NORTH OF THE CWA AS SURFACE LOW PRESSURE MOVES
EAST...WELL NORTH OF THE CWA. THE LOW LEVEL HEIGHT DIFFERENCES
INCREASE SUBSTANTIALLY TUESDAY AND WEDNESDAY ACROSS THE CWA AS
WELL AND A MOUNTAIN TOP INVERSION SETS UP. ALL OF THE ABOVE POINT
TO A MAJOR WIND EVENT FOR MUCH OF THE CWA TUESDAY NIGHT AND
WEDNESDAY WITH GUSTS OVER 80 MPH IN AREAS ALONG AND WEST OF THE
LARAMIE RANGE. WINDS WERE CURRENTLY HITTING HIGH WIND CRITERIA AS
OF 2030Z AT KARL AND SO WILL MOVE THE HIGH WIND WARNING UP TO
FORECAST START TIME. WILL ALSO UPGRADE THE HIGH WIND WATCH TO A
WARNING STARTING AT 02Z FOR THE AREAS AROUND KBRX AND KVDW. A HIGH
WIND WATCH HAS BEEN ISSUED FOR MOST OF THE REST OF SOUTHEAST
WYOMING STARTING TUESDAY EVENING AND FOR THE EAST PART OF THE CWA
STARTING 14Z WEDNESDAY. ALL HIGHLIGHTS RUN THROUGH 00Z THURSDAY.

TEMPERATURES WILL WARM THROUGH WEDNESDAY OVER THE CWA DUE TO THE
WINDS AND INCREASING 700 MB TEMPERATURES.  READINGS SHOULD BE
ABOVE NORMAL TUESDAY NIGHT AND WEDNESDAY. THE STRONG OROGRAPHIC
FLOW INTO THE SNOWY AND SIERRA MADRE RANGES WILL PRODUCE PERIODS
OF GENERALLY LIGHT SNOW THROUGH WEDNESDAY. EACH 6 HOUR PERIOD
COULD SEE FROM 0.5 TO 2 INCHES ESPECIALLY ON WEST FACING SLOPES.

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...LONG RANGE MODELS
GENERALLY INDICATE UNSETTLED WEATHER ACROSS SOUTHEAST WYOMING INTO
EARLY NEXT WEEK WITH COLDER THAN NORMAL TEMPERATURES EXPECTED
ACROSS MOST OF THE FORECAST AREA INCLUDING WESTERN NEBRASKA.
AFTER THE HIGH WIND EVENT WEDNESDAY EVENING...MODELS SHOW
NORTHWEST FLOW THURSDAY AND FRIDAY AS A COLD FRONT MOVES SOUTHWARD
OUT OF WESTERN CANADA AND INTO THE NORTHERN ROCKIES. THIS FRONT IS
FORECAST TO PUSH THROUGH SOUTHEAST WYOMING/WESTERN NEBRASKA
WEDNESDAY NIGHT...WITH MUCH COLDER TEMPERATURES EXPECTED AS 700MB
TEMPERATURES LOWER BETWEEN -10C TO -15C. ALL MODELS INDICATE LIGHT
TO MODERATE SNOWFALL ALONG AND BEHIND THE FRONT IN A 6 TO 12 HOUR
WINDOW...WITH THE GEM SHOWING THE HIGHEST AMOUNTS WITH 0.25 TO
0.40 INCHES OF QPF ALONG AND EAST OF THE LARAMIE RANGE. THE AREA
MOST LIKELY TO SEE WINTER WEATHER ADVISORY SNOW AMOUNTS APPEARS TO
BE NORTH OF I80 ACROSS SOUTHEAST WYOMING. LLVL WINDS APPEAR TO BE
MARGINAL FOR UPSLOPE ENHANCEMENT FURTHER TO THE SOUTH...SO EXPECT
LIGHTER SNOW AMOUNTS NEAR THE COLORADO BORDER. INCREASED POP
BETWEEN 40 TO 60 PERCENT IN THE VALLEYS/HIGH PLAINS AND UP TO 90
PERCENT IN THE MOUNTAINS WEDNESDAY NIGHT AND THURSDAY MORNING. THE
FRONT AND ASSOCIATED DYNAMIC LIFT WILL PUSH WELL SOUTH OF THE
REGION BY THURSDAY NIGHT WITH SNOWFALL ENDING OUTSIDE OF THE
MOUNTAINS. HIGH TEMPERATURES THURSDAY AND FRIDAY WILL STRUGGLE TO
REACH THE MIDDLE 30S...WITH MID TO UPPER 20S WEST OF THE LARAMIE
RANGE.

AFTER A BRIEF WARMING TREND ON SATURDAY...ATTENTION THEN SHIFTS TO
A STRONG ARCTIC COLD FRONT WHICH IS EXPECTED TO PUSHING SOUTHWARD
ACROSS THE GREAT BASIN REGION AND CENTRAL AND SOUTHERN ROCKIES FOR
SUNDAY AND MONDAY. MODELS ALL SHOW A DEEP LONG WAVE TROUGH ACROSS
THE WESTERN UNITED STATES WITH MID TO UPPER LEVEL FLOW BACKING
INTO THE SOUTHWEST. HOWEVER...MODELS DIFFER ON THE EVOLUTION AND
SPEED OF SHORTWAVE ENERGY EJECTING NORTHEAST AROUND THE MAIN
TROUGH. THE 06Z DGEX AND 12Z GFS CONTINUE TO BE MORE
PROGRESSIVE...MAINLY SHOWING THE FRONT PUSHING FURTHER SOUTH WITH
MUCH COLDER TEMPERATURES AND UPSLOPE FLOW PRODUCING LIGHT SNOW
ALONG THE LARAMIE RANGE. THE 12Z ECMWF ON THE OTHER HAND SHOWS
THE SHORT WAVE TROUGH DIGGING FURTHER TO THE SOUTH WITH THE ARCTIC
BOUNDARY STALLING ALONG THE ROCKIES SUNDAY NIGHT...WITH WIDESPREAD
MODERATE SNOWFALL AND HIGH SNOW RATIOS DUE TO THE COLD AIR WHICH
CONTINUES INTO LATE MONDAY NIGHT. THE ENSEMBLES DO NOT FAVOR ANY
PARTICULAR SOLUTION. THEREFORE INCREASED POP A BIT...BUT KEPT MOST
OF THE AREA BELOW 25 PERCENT DUE TO MODEL DIFFERENCES. LOWERED MAX
AND MIN TEMPERATURES WELL BELOW NORMAL SUNDAY AND MONDAY WITH LOWS
NEAR ZERO AND HIGHS IN THE TEENS AND 20S.

&&

FIRE WEATHER...TEMPERATURES WILL WARM THROUGH WEDNESDAY WITH AT OR
BELOW NORMAL VALUES THEN EXPECTED THROUGH NEXT WEEKEND. PERIODS
OF LIGHT SNOW WILL CONTINUE OVER THE MOUNTAINS THROUGH
THURSDAY...WITH MORE WIDESPREAD LIGHT SNOW OVER THE REST OF THE
CWA WEDNESDAY NIGHT AND THURSDAY MORNING AND AGAIN SUNDAY AND INTO
EARLY NEXT WEEK. FIRE WEATHER CONCERNS WILL BE MINIMAL...HOWEVER
STRONG WESTERLY SURFACE WINDS WILL AFFECT THE CWA THROUGH
WEDNESDAY AND ESPECIALLY TUESDAY NIGHT AND WEDNESDAY. WIND GUSTS
AS HIGH AS 80 MPH WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE
RANGE TUESDAY NIGHT AND WEDNESDAY AND TO 60 MPH OVER AREAS FURTHER
EAST ON WEDNESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 5 PM WEDNESDAY FOR WYZ106-WYZ110-WYZ116-
     WYZ117.
     HIGH WIND WATCH FROM 8 PM TUESDAY TO 5 PM WEDNESDAY FOR WYZ103-
     WYZ104-WYZ105-WYZ107-WYZ109-WYZ111-WYZ112-WYZ113-WYZ114-
     WYZ115-WYZ118.
     HIGH WIND WATCH FROM 7 AM WEDNESDAY TO 5 PM WEDNESDAY FOR WYZ101-
     WYZ102-WYZ108-WYZ119.
NE...HIGH WIND WATCH FROM 7 AM WEDNESDAY TO 5 PM WEDNESDAY FOR NEZ002-
     NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM...TJT
AVIATION...JAMSKI
Hazardous weather outlook, Feb 20, 8:41 PM MST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
841 PM MST MON FEB 20 2012

WYZ101>119-211300-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
841 PM MST MON FEB 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WEST TO SOUTHWEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH
GUSTS AS HIGH AS 70 MPH FOR SOME AREAS ALONG AND WEST OF THE
LARAMIE RANGE. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING
SNOW...SLICK ROADS AND REDUCED VISIBILITIES. HIGH WIND WARNINGS
REMAIN IN EFFECT FOR THE ARLINGTON AND BORDEAUX AREAS AS WELL AS
THE SOUTHERN LARAMIE RANGE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST TO SOUTHWEST WINDS WILL AFFECT SOUTHEAST WYOMING
TUESDAY THROUGH WEDNESDAY. GUSTS AS HIGH AS 80 MPH WILL BE
POSSIBLE...ESPECIALLY TUESDAY NIGHT AND WEDNESDAY IN AREAS ALONG
AND WEST OF THE LARAMIE RANGE. HIGH WIND WARNINGS ARE IN EFFECT
FOR THE WIND PRONE AREAS THROUGH WEDNESDAY...WITH A HIGH WIND
WATCH FOR THE REST OF SOUTHEAST WYOMING TUESDAY NIGHT AND
WEDNESDAY.

THERE WILL BE A CHANCE OF SNOW OVER SOUTHEAST WYOMING WEDNESDAY
NIGHT AND THURSDAY. COLDER TEMPERATURES AND A BETTER CHANCE OF
SNOW WILL BE OVER THE AREA LATE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER REPORTS OF
HIGH WINDS WILL BE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-211300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
841 PM MST MON FEB 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY\

STRONG WESTERLY WINDS WILL BE POSSIBLE ON WEDNESDAY. SUSTAINED
WESTERLY WINDS WILL BE BETWEEN 35 AND 45 MPH WITH GUSTS AS HIGH
AS 60 MPH. A HIGH WIND WATCH IS IN EFFECT FOR THE PANHANDLE ON
WEDNESDAY.

THERE WILL BE A CHANCE OF SNOW OVER THE WESTERN NEBRASKA PANHANDLE
WEDNESDAY NIGHT AND THURSDAY. COLDER TEMPERATURES AND A BETTER
CHANCE OF SNOW WILL BE OVER THE AREA LATE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Feb 20, 8:00 PM MST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
800 PM MST MON FEB 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/20/2012  M36 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH.

0725 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/20/2012  M56 MPH          PLATTE             WY   DEPT OF HIGHWAYS

0730 PM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
02/20/2012  E60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WY DOT SITE OF WAGONHOUND. SUSTAINED WIND 45 MPH.

0735 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/20/2012  M70 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 52 MPH.

&&

DDEAL
Local storm report, Feb 20, 8:55 PM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
855 PM MST MON FEB 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/20/2012  M63 MPH          PLATTE             WY   DEPT OF HIGHWAYS

0812 PM     NON-TSTM WND GST VEDAUWOO                41.15N 105.40W
02/20/2012  M58 MPH          ALBANY             WY   DEPT OF HIGHWAYS

0836 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/20/2012  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Feb 20, 9:17 PM MST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MST MON FEB 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/20/2012  M66 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 52 MPH.

0901 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/20/2012  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH.

&&

DDEAL

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 heavy snow. Local standard time, as filed.

Heavy Snow, Sierra Madre Range

When
February 21, 12:00 AM MST to February 23, 12:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Little Snake River SNOTEL site at 8915 feet reported 24 inches of snow.

Heavy Snow, Sierra Madre Range

When
February 21, 12:00 AM MST to February 23, 12:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Whiskey Park SNOTEL site at 8950 feet reported 21 inches of snow.

Heavy Snow, Sierra Madre Range

When
February 21, 12:00 AM MST to February 23, 12:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Blackhead Mountain SNOTEL site at 9820 feet reported 15 inches of snow.

Heavy Snow, Snowy Range

When
February 21, 12:00 AM MST to February 23, 12:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Cinnabar Park SNOTEL site at 9574 feet reported 13.5 inches of snow.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2012Every state in 2012This day in weather historyWarnings in Wyoming, February 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 358998, 358999, 359000, 359001.